Next Article in Journal / Special Issue
Singular Bilinear Integrals in Quantum Physics
Previous Article in Journal / Special Issue
Effective Summation and Interpolation of Series by Self-Similar Root Approximants
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(2), 527-562; doi:10.3390/math3020527

The Schwartz Space: Tools for Quantum Mechanics and Infinite Dimensional Analysis

1
Department of Mathematics, Stephen F. Austin State University, PO Box 13040 SFA Station, Nacogdoches, TX 75962, USA
2
Department of Mathematics, Louisiana State University, Baton Rouge, LA 70803, USA
*
Author to whom correspondence should be addressed.
Academic Editor: Palle E. T. Jorgensen
Received: 17 April 2015 / Accepted: 3 June 2015 / Published: 16 June 2015
(This article belongs to the Special Issue Mathematical physics)
View Full-Text   |   Download PDF [335 KB, uploaded 16 June 2015]

Abstract

An account of the Schwartz space of rapidly decreasing functions as a topological vector space with additional special structures is presented in a manner that provides all the essential background ideas for some areas of quantum mechanics along with infinite-dimensional distribution theory. View Full-Text
Keywords: quantum mechanics; Schwartz space; test functions quantum mechanics; Schwartz space; test functions
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Becnel, J.; Sengupta, A. The Schwartz Space: Tools for Quantum Mechanics and Infinite Dimensional Analysis. Mathematics 2015, 3, 527-562.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top